Advil Childrens Allergy Sinus
Name: Advil Childrens Allergy Sinus
- Advil Childrens Allergy Sinus drug
- Advil Childrens Allergy Sinus works by
- Advil Childrens Allergy Sinus effects of
- Advil Childrens Allergy Sinus the effects of
- Advil Childrens Allergy Sinus used to treat
- Advil Childrens Allergy Sinus injection
- Advil Childrens Allergy Sinus side effects
What is Advil Childrens Allergy Sinus (chlorpheniramine, ibuprofen, and pseudoephedrine)?
Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Chlorpheniramine, ibuprofen, and pseudoephedrine is a combination medicine used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.
Chlorpheniramine, ibuprofen, and pseudoephedrine may also be used for purposes not listed in this medication guide.
What is the most important information I should know about Advil Childrens Allergy Sinus (chlorpheniramine, ibuprofen, and pseudoephedrine)?
Do not give this medicine to anyone younger than 6 years old.
Do not use this medicine if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine.
Ibuprofen can increase your risk of fatal heart attack or stroke, especially if you use it long term or take high doses, or if you have heart disease. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).
Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using this medicine, especially in older adults.
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
What other drugs will affect Advil Childrens Allergy Sinus (chlorpheniramine, ibuprofen, and pseudoephedrine)?
Ask your doctor before using ibuprofen if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.
Ask a doctor or pharmacist if it is safe for you to use chlorpheniramine, ibuprofen, and pseudoephedrine if you are also using any of the following drugs:
a blood thinner (warfarin, Coumadin, Jantoven);
heart or blood pressure medication, including a diuretic or "water pill"; or
steroid medicine (such as prednisone).
This list is not complete. Other drugs may interact with chlorpheniramine, ibuprofen, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are listed in this medication guide.
What are some side effects that I need to call my doctor about right away?
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash; hives; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; trouble breathing or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
- Weakness on 1 side of the body, trouble speaking or thinking, change in balance, drooping on one side of the face, or blurred eyesight.
- Chest pain or pressure.
- Shortness of breath, a big weight gain, or swelling in the arms or legs.
- Very bad dizziness or passing out.
- Any unexplained bruising or bleeding.
- Very bad belly pain.
- Black, tarry, or bloody stools.
- Throwing up blood or throw up that looks like coffee grounds.